Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 35, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jun 14, 2014, 4:05 AM MDT. It took effect at Jun 14, 2014, 11:33 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2014, 4:05 AM MDT (10:05 UTC)
- In effect from
- Jun 14, 2014, 11:33 AM MDT
- Expired
- Jun 14, 2014, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
678 WWUS75 KABQ 141005 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 405 AM MDT SAT JUN 14 2014 ...STRONG WINDS TODAY OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO... .AN APPROACHING UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL COMBINE TO BRING STRONG AND GUSTY WINDS TO MUCH OF THE FORECAST AREA THIS AFTERNOON AND EARLY EVENING. THE STRONGEST WINDS WILL BE ON MOUNTAIN PEAKS AND THE CENTRAL AND NORTHEAST HIGHLANDS. VISIBILITIES WILL BE REDUCED DUE TO BLOWING DUST. NMZ501>507-510>519-521>523-527>532-141800- /O.NEW.KABQ.WI.Y.0035.140614T1800Z-140615T0200Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- 405 AM MDT SAT JUN 14 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * LOCATION...ALL OF NORTHERN NEW MEXICO AND MUCH OF CENTRAL NEW MEXICO. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. HIGHEST GUSTS ON MOUNTAIN PEAKS AND ACROSS THE CENTRAL AND NORTHEAST HIGHLANDS. * TIMING...WINDS WILL INCREASE THIS MORNING AND PEAK DURING THE AFTERNOON BEFORE DIMINISHING THROUGH THE EVENING. * VISIBILITY...MAY BE REDUCED TO 1 TO 3 MILES IN DUST PRONE AREAS. THIS INCLUDES THE INTERSTATE 40 CORRIDOR FROM THE ARIZONA BORDER TO GRANTS. * LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. BE AWARE OF SUDDEN CHANGES IN VISIBILITY WHILE ON THE HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
2 follow-up statements
186 WWUS75 KABQ 141733 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1133 AM MDT SAT JUN 14 2014 ...STRONG WINDS TODAY OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO... .AN APPROACHING UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL COMBINE TO BRING STRONG AND GUSTY WINDS TO MUCH OF THE FORECAST AREA THIS AFTERNOON AND EARLY EVENING. THE STRONGEST WINDS WILL BE ON MOUNTAIN PEAKS AND ACROSS THE CENTRAL AND NORTHEAST HIGHLANDS. VISIBILITIES MAY BE REDUCED DUE TO BLOWING DUST. NMZ524>526-150200- /O.EXB.KABQ.WI.Y.0035.140614T1733Z-140615T0200Z/ SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS- 1133 AM MDT SAT JUN 14 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * LOCATION...SOUTH CENTRAL HIGHLANDS AND MOUNTAINS AS WELL AS THE UPPER TULAROSA VALLEY. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. HIGHEST GUSTS ANTICIPATED OVER MOUNTAIN PEAKS. * TIMING...WINDS WILL STRENGTHEN INTO THE EARLY AFTERNOON...PEAK DURING MID TO LATE AFTERNOON THEN DIMINISH THROUGH THE EVENING. * VISIBILITY...MAY BE REDUCED TO 1 TO 3 MILES IN DUST PRONE AREAS. * LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. BE AWARE OF SUDDEN CHANGES IN VISIBILITY WHILE ON THE HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ501>507-510>519-521>523-527>532-150200- /O.EXT.KABQ.WI.Y.0035.140614T1733Z-140615T0200Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- 1133 AM MDT SAT JUN 14 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... * LOCATION...ALL OF NORTHERN AND MUCH OF CENTRAL NEW MEXICO. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. HIGHEST GUSTS ANTICIPATED ACROSS MOUNTAIN PEAKS AND OVER THE CENTRAL AND NORTHEAST HIGHLANDS. * TIMING...WINDS WILL STRENGTHEN INTO THE EARLY AFTERNOON...PEAK DURING MID TO LATE AFTERNOON THEN DIMINISH THROUGH THE EVENING. * VISIBILITY...MAY BE REDUCED TO 1 TO 3 MILES IN DUST PRONE AREAS. THIS INCLUDES THE INTERSTATE 40 CORRIDOR FROM THE ARIZONA BORDER TO GRANTS. * LOCAL IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. BE AWARE OF SUDDEN CHANGES IN VISIBILITY WHILE ON THE HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
776 WWUS75 KABQ 150150 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 750 PM MDT SAT JUN 14 2014 NMZ501>507-510>519-521>532-150300- /O.EXP.KABQ.WI.Y.0035.000000T0000Z-140615T0200Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- 750 PM MDT SAT JUN 14 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH MID EVENING...BUT WIDESPREAD HAZARDOUS WIND SPEEDS ARE NO LONGER EXPECTED. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 14, 3:28 AM MDT, 37 minutes earlier.
Area forecast discussion, Jun 14, 3:28 AM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 AM MDT SAT JUN 14 2014 .SYNOPSIS... WE WILL HAVE A DRYING TREND THIS WEEKEND. WESTERLY FLOW ALOFT WILL STRENGTHEN SIGNIFICANTLY TODAY THANKS TO A SHORT WAVE TROUGH MOVING BY TO OUR NORTH. THE ASSOCIATED COLD FRONT WILL ZIP THROUGH THE STATE AS WELL TODAY INTO TONIGHT. THAT MEANS BREEZY TO WINDY FOR ALL ZONES TODAY. A STORM OVER THE PACIFIC NORTHWEST EARLY NEXT WEEK WILL DROP SLOWLY SOUTHEAST. MOISTURE WILL SEEP NORTH WITH INCREASING CHANCES FOR CONVECTION MONDAY AND TUESDAY. THE STORM SYSTEM WILL PASS TO OUR NORTH WEDNESDAY AND MAY BRING TEMPORARY DRYING. BUT A WEST COAST CLOSED LOW LATER NEXT WEEK MAY AGAIN BRING MOISTURE NORTH INTO NM. && .DISCUSSION... THE INCREASED FLOW ALOFT AND AT THE SURFACE WILL PRODUCE PLENTY OF WIND TODAY AND WILL ISSUE A WIND ADVISORY FOR ALL OF NORTHERN AND PORTIONS OF CENTRAL NM FOR THIS AFTERNOON AND EARLY EVENING. CRITICAL FIRE WEATHER CONCERNS AS WELL...SEE THE FIRE WEATHER DISCUSSION BELOW. DESPITE THE PASSAGE OF THE COLD FRONT HIGHS WILL GENERALLY BE WARMER THAN FRIDAY...ESPECIALLY IN THE EAST. THE WARMER TEMPERATURES ARE COMPLIMENTS OF MORE SUNSHINE AND DRIER AIR. PRECIPITATION CHANCES WILL BE PRETTY MUCH CONFINED TO THE NORTH AND EAST...WITH THE WESTERN EDGE PRODUCING SOME DRY STORMS. LESS WIND AND PLENTY OF SUNSHINE WILL MEAN A NICE SUNDAY. MODERATE BREEZES WILL REMAIN OVER THE CENTRAL AND NORTHEAST HIGHLANDS. HIGHS WILL BE NEAR NORMAL...WHICH MEANS LOWER MAXIMUM TEMPERATURES FOR PRIMARILY THE EAST. MODELS ARE IN BETTER AGREEMENT WITH THE HANDLING OF THE PACIFIC NORTHWEST CLOSED EARLY EARLY NEXT WEEK. THEY DROP IT SOUTHEAST A LITTLE BEFORE LIFTING IT BACK NORTHEAST BY MIDWEEK. ADDITIONAL ENERGY THOUGH WILL ROUND THE BASE OF THE TROUGH AND SWING A TROUGH ACROSS NM WEDNESDAY NIGHT. MOISTURE AHEAD OF THIS SYSTEM WILL TRY AND SNEAK INTO THE STATE EARLY IN THE WEEK WITH LIMITED SUCCESS. FAVORED AREAS WILL BE OUR SOUTHERN AND EASTERN ZONES. A BRIEF DRIER PERIOD WEDNESDAY NIGHT AND THURSDAY COULD THEN BE FOLLOWED BY ADDITIONAL MOISTURE...THANKS TO A STORM MOVING INTO CA LATER NEXT WEEK. THE GFS IS MUCH FASTER THAN THE EUROPEAN WITH THIS CLOSED LOW...AS IT BUILDS A BIG RIDGE OF HIGH PRESSURE OVER THE SOUTHWEST. FOR NOW WILL KEEP IN LOW CHANCE POPS FOR MAINLY THE EAST FOR THE END OF THE WEEK INTO NEXT WEEKEND. CHJ && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AREAWIDE TODAY AS AN UPPER LEVEL TROUGH PASSES NORTH OF NM AND STEERS THE POLAR JET STREAM OVERHEAD. A STOUT LEE TROUGH WILL ALSO EXTEND SOUTHWARD OF A 997 MB SURFACE LOW IN EASTERN CO. HIGH TEMPERATURES WILL VARY FROM NEAR NORMAL TO AS MUCH AS 10 DEGREES ABOVE NORMAL AND HAINES INDICES WILL PEAK IN THE 5 TO 6 RANGE. MAX MIXING HEIGHTS SHOULD VARY FROM 5000 TO 10000 FT ABOVE NORMAL CENTRAL AND EAST...BUT ONLY A FEW THOUSAND FEET ABOVE NORMAL FARTHER WEST. CRITICAL CONDITIONS SHOULD START AS EARLY AS MID MORNING ALONG AND W OF THE CONTINENTAL DIVIDE...WHERE WINDS SHOULD CLIMB FIRST. MOST OTHER LOCATIONS SHOULD NOT REALLY GET GOING UNTIL AROUND MID DAY OR A LITTLE AFTER. WILL LEAVE THE EAST CENTRAL PLAINS OUT OF THE RED FLAG WARNING...BECAUSE MUCH OF THAT ZONE PROBABLY RECEIVED BETWEEN 0.25 TO 1 INCH OF RAIN FROM A LINE OF THUNDERSTORMS THAT CROSSED DURING THE AFTERNOON AND EVENING FRIDAY. OTHERWISE...THERE WILL BE A SMALL CHANCE FOR DRY LINE THUNDERSTORMS TODAY ACROSS THE MID TO FAR EASTERN PLAINS. THESE SHOULD BE SPOTTY AND ONLY HAVE SMALL WETTING FOOTPRINTS. WINDS ALOFT WILL WEAKEN FOR SUNDAY...AND THE LEE TROUGH WILL DISAPPEAR AS A WEAK BACK DOOR COLD FRONT SAGS THROUGH THE PLAINS TONIGHT INTO SUNDAY MORNING. ANY BRIEF HUMIDITY IMPROVEMENT ACROSS THE EAST WILL WANE BY SUNDAY AFTERNOON AS DRIER AIR ALOFT MIXES DOWNWARD. A BROAD UPPER LEVEL LOW PRESSURE SYSTEM IS PROGGED TO CROSS THE GREAT BASIN AND NORTHERN ROCKIES MONDAY THROUGH WEDNESDAY...WITH AN UPPER TROUGH CROSSING THE CENTRAL ROCKIES JUST NORTH OF NM. THIS WILL CREATE A 3 DAY PERIOD OF CRITICAL FIRE WEATHER CONDITIONS FAVORING MAINLY LOCATIONS EAST OF THE CENTRAL MTN CHAIN. AT THIS TIME...THE MOST CRITICAL DAYS LOOK TO BE MONDAY AND TUESDAY BECAUSE TEMPERATURES WILL BE MOST ABOVE NORMAL ON THESE DAYS. HAINES INDICES WILL ALSO MOSTLY BE IN THE 5 TO 6 RANGE. HIGH TEMPERATURES SHOULD THEN FALL TO NEAR AND A FEW DEGREES BELOW NORMAL ACROSS THE FORECAST AREA WEDNESDAY AS THE BASE OF THE UPPER TROUGH PASSES CLOSER TO THE AREA. THE SYSTEM MAY DRAW A RETURN FLOW OF LOW LEVEL MOISTURE INTO THE EASTERN PLAINS AND SOUTH CENTRAL AREAS TUESDAY AND WEDNESDAY...WITH SOME SPOTTY THUNDERSTORMS POSSIBLE. STORMS WEST OF THE CENTRAL MTN CHAIN WILL LIKELY BE DRY...AND WETTING FOOTPRINTS FARTHER EAST WILL LIKELY BE SMALL. THURSDAY AND FRIDAY...WEAKER WINDS ARE EXPECTED IN THE WAKE OF THE EXITING UPPER TROUGH. HOWEVER...THE GFS AND ECMWF PROJECT A WEAK UPPER LOW TO APPROACH SLOWLY FROM THE WEST. THIS SHOULD KEEP THE DRY LINE ACTIVE ACROSS THE PLAINS WITH SHOWERS AND THUNDERSTORMS POSSIBLE. IF THIS LOW IS STRONG ENOUGH AS PROGGED BY THE ECMWF...IT COULD DRAW ENOUGH MOISTURE INTO CENTRAL AREAS FOR DRY THUNDERSTORMS. 44 && .AVIATION... 06Z TAF CYCLE A FEW MID LEVEL CLOUDS AND PERHAPS A LIGHT SHOWER DRIFTING OVER EASTERN NM LATE TONIGHT WILL BE THE CASE THRU EARLY MORNING. NO LOW CLOUDS ARE EXPECTED AT TAF SITES...HOWEVER AN IFR DECK WILL ATTEMPT TO DEVELOP ALONG THE TX AND SE NM BORDER. WINDS WILL BE THE BIG STORY SATURDAY. EXPECT SPEEDS TO RAMP UP VERY QUICKLY AFTER SUNRISE ACROSS WESTERN NM THEN SPREAD EAST INTO CENTRAL NM BY 16Z OR 17Z. MANY AREAS WILL SEE GUSTS TO 35 KTS BY EARLY AFTERNOON...AND LCL BLDU AT KGUP...KFMN...AND KAEG. AN AVIATION WEATHER WARNING FOR WINDS IS LIKELY AT KABQ. WINDS WILL REMAIN BREEZY THRU SATURDAY EVENING. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 87 43 86 49 / 0 5 0 0 DULCE........................... 81 33 81 38 / 5 5 0 0 CUBA............................ 83 42 82 46 / 10 5 0 0 GALLUP.......................... 83 36 82 44 / 0 5 0 0 EL MORRO........................ 80 35 78 42 / 0 5 0 0 GRANTS.......................... 85 37 82 44 / 0 5 0 0 QUEMADO......................... 85 42 81 49 / 0 5 0 0 GLENWOOD........................ 90 43 88 51 / 0 5 0 0 CHAMA........................... 74 34 74 38 / 10 5 0 0 LOS ALAMOS...................... 83 50 80 55 / 5 5 0 0 PECOS........................... 83 47 77 53 / 5 5 0 0 CERRO/QUESTA.................... 79 40 77 44 / 5 5 0 0 RED RIVER....................... 67 35 67 43 / 10 5 0 0 ANGEL FIRE...................... 76 30 71 36 / 10 5 0 0 TAOS............................ 81 36 79 43 / 5 5 0 0 MORA............................ 82 42 77 48 / 5 5 0 0 ESPANOLA........................ 88 44 86 50 / 5 5 0 0 SANTA FE........................ 85 49 80 55 / 5 5 0 0 SANTA FE AIRPORT................ 87 45 85 52 / 5 5 0 0 ALBUQUERQUE FOOTHILLS........... 89 55 86 60 / 0 5 0 0 ALBUQUERQUE HEIGHTS............. 91 57 89 62 / 0 5 0 0 ALBUQUERQUE VALLEY.............. 93 52 90 58 / 0 5 0 0 ALBUQUERQUE WEST MESA........... 91 54 90 60 / 0 5 0 0 LOS LUNAS....................... 94 50 90 57 / 0 5 0 0 RIO RANCHO...................... 91 54 90 59 / 0 5 0 0 SOCORRO......................... 97 56 95 64 / 5 5 0 0 SANDIA PARK/CEDAR CREST......... 87 50 85 54 / 5 5 0 0 TIJERAS......................... 89 52 85 56 / 5 5 0 0 MORIARTY/ESTANCIA............... 88 43 85 49 / 5 5 0 0 CLINES CORNERS.................. 87 47 82 53 / 5 5 0 0 GRAN QUIVIRA.................... 89 52 85 58 / 10 5 0 0 CARRIZOZO....................... 93 57 89 62 / 10 5 0 5 RUIDOSO......................... 86 52 84 55 / 10 10 0 5 CAPULIN......................... 87 45 77 52 / 5 5 5 5 RATON........................... 90 43 83 48 / 5 5 5 0 SPRINGER........................ 91 43 83 48 / 5 5 0 0 LAS VEGAS....................... 87 44 80 51 / 5 5 0 0 CLAYTON......................... 94 52 86 56 / 10 10 5 5 ROY............................. 91 48 80 54 / 10 5 5 5 CONCHAS......................... 97 54 89 59 / 10 10 5 5 SANTA ROSA...................... 97 54 89 60 / 10 10 5 5 TUCUMCARI....................... 98 56 92 61 / 10 10 5 5 CLOVIS.......................... 95 56 90 61 / 10 10 5 0 PORTALES........................ 96 59 93 62 / 10 10 5 0 FORT SUMNER..................... 98 57 91 62 / 10 10 5 0 ROSWELL......................... 102 62 98 66 / 10 10 5 5 PICACHO......................... 97 57 91 62 / 10 10 5 5 ELK............................. 92 56 86 60 / 10 10 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>107-109. WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ501>507-510>519-521>523-527>532. && 40
Hazardous weather outlook, Jun 13, 5:48 AM MDT, 22 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 AM MDT FRI JUN 13 2014 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 548 AM MDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS. THE MAIN THREATS ARE LARGE HAIL OF ONE INCH OR GREATER AND DAMAGING WINDS OF 60 MPH OR HIGHER. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE MAIN RISK AREA IS FROM ROSWELL TO CAPULIN AND DES MOINES...EAST TO THE TEXAS BORDER. THE MOST LIKELY TIME FOR THE SEVERE WEATHER IS FROM 200 PM TO 900 PM MDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A RED FLAG WARNING IS IN EFFECT FROM 1100 AM TO 800 PM MDT FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE NORTHEAST AND EAST CENTRAL PLAINS. LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 200 PM AND 900 PM MDT ACROSS THE EASTERN PLAINS DUE TO LARGE HAIL AND DAMAGING WINDS. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:00 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 30 min |
| Jun 13, 6:29 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 31 min |
| Jun 13, 6:34 PM MDT | Special Weather Statement | ABQ | Chaves | 26 min |
| Jun 13, 6:44 PM MDT | Special Weather Statement | ABQ | Roosevelt | 46 min |
| Jun 14, 3:08 PM MDT | Fire Weather Watch | ABQ | Cibola, McKinley, Rio Arriba, Sandoval, San Juan | 13 hr |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.